# SDR ASAA2018032124000

- Difficulty date: March 21, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 36,259 hours, 10,914 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6168
- Condition: Defective
- Location: Fuel System
- Part time: 36,252 hours, 10,912 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 TANK REFUEL GAUGE HAS MISSING SEGMENTS. GROUNDED - YES. REMOVED & REPLACED NR 1 REFUEL QYT INDICATOR REF MM 28-41-61.
